MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231416
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2007, the patient was treated for an abdominal aortic aneurysm.The physician implanted two gore® excluder® aaa endoprostheses, one in the lcia and one in the rcia.The patient tolerated the procedure.On (b)(6) 2022, the physician performed a reintervention, after follow up showed aneurysm enlargement on both sides.He believes disease progression caused the enlargement, as no endoleaks were found.He implanted two gore® excluder® aaa endoprostheses and a gore® excluder® iliac branch endoprosthesis, as well as embolizing the lcia.The patient tolerated the procedure.Images were received and evaluated.
 
Additional Manufacturer Narrative
H.6.Type of investigation code 4118 updated to code 3331 with completion of phr review h.6.Investigation findings: investigation findings code updated to code 213 as a result of the completion of a dhr review.H.6.Investigation conclusions: code 11 updated to code 4315.An evaluation of returned images was performed.The evaluation stated: there appears to be an excluder approximately 10-15mm distal to the lowest renal artery.Note: the implanted endograft is fully apposed to the aorta @15mm distal to the lowest renal artery.There appears to be approximately 8mm of seal.There is no contrast visualized outside the graft proximally.There is no evidence of contrast within the distal abdominal aorta indicating a type 1b endoleak.There is ~59mm from the end of r ipsi limb to the r hypogastric artery.There is approximately 62mm from the end of the contralateral limb to the l hypogastric artery.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14252073
Report Number2953161-2022-01133
Device Sequence Number5015353
Product Code MIH
UDI-Device Identifier00733132610150
UDI-Public00733132610150
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Model NumberPXT231416
Device Catalogue NumberPXT231416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight67 KG